# SDR ASAA0772435

- Difficulty date: December 11, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 27,874 hours, 11,942 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A46001
- Condition: Dented
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 6 SPOILER HAS DENT AT UPPER SURFACE WS 228.0.  REPAIRED DENT ON LEFT WING NR 6 SPOILER AT WS 228.0 IAW B737 700 SRM 51-70-10 REPAIR 2.
